# SDR 95UALD10025

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 001801
- Condition: Failed
- Location: Nlg  Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT IAD GEAR RED LIGHT STAYED ON WHEN HANDLE WAS PLACED IN UP POSITION.  GEAR WAS RETURNED TO DOWN AND LOCKED.  RETURNED TO IAD.  REPLACED BENT GROUND SENSING CONTROL ROD AND SERVICED NLG STRUT.  OPS CK OK.  THREE DAYS LATER SAME PROBLEM REOCCURRED.  NLG DOWN POS SENSOR RPL.  NO FURTHER INCIDENT.
